Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Infection in vagina after copper t insertion

iam 29 years old i have 2 children it was by operation only i had got copper t inserted 4years back it didnt suit me got it removed so it caused infection in vagina. now i want to get copper t my question is will it suit me or will i have same problem?
Asked On : Fri, 10 Jun 2011
Answers:  2 Views:  773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
u need to consult gynecologist .
there are many types of copper t
which u had inserted may not suit u ,so better to go for other one
if proper care taken then chance of infections are few
Answered: Fri, 10 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
Common side effects of Copper T insertion is lower abdominal, pain, bleeding, and dropping off the Copper T due to inflammation and uterine reaction. You may consult with your Gynaecologist about the different types of Copper T and the life span and side effects of each type. You may try again.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor